# SDR 95ZZZX3335

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT REPORTED ENGINE COMPRESSOR STALL.  LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  FOUND BLEED VALVE STUCK IN OPEN POSITION.  ALLISON 250-C30 IPC, CHAPTER 75, SECTION 10-00, FIGURE 5, ITEM 1J.
